# SDR SWAA2020050141143

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BS 767+3 FLOOR SUPPORT STRAP DOT 124-040.RBL 21' TO LBL 21' AND WL 153.8 / FOUND EXFOLIATION CORROSION ON FLOOR SUPPORT STRAP OUT OF LIMITS AT STA 767 +3; REMOVED AND REPLACED STRAP AS PER REF B737-700 SRM 51-40-02-0G-0.
